# SDR EE4Y2019062009071

- Difficulty date: June 20, 2019
- Submitted: June 20, 2019
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N622SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27932
- Aircraft time: 67,441 hours, 53,222 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C34778
- Condition: Cracked
- Location: Bs 287-294
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR UPPER HINGE AREA FOUND OPEN HOLES WITH CRACK INDICATION. THE DAMAGED AREA WAS REPAIRED PER INSTRUCTIONS PROVIDED BY DER DRAWING 19-010-1200 AND APPROVED UNDER FAA FOR 8110-3 PROVIDED BY DER.
